# SDR 9809749942

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC SYSTEM QUANTITY AND PRESSURE WENT TO ZERO AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE LEAKING.  REPLACED LINE.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
